Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010, Article ID 124812, 9 pages
http://dx.doi.org/10.1155/2010/124812
Research Article

Razumikhin Stability Theorem for Fractional Systems with Delay

1Department of Mathematics and Computer Science, Faculty of Arts and Sciences, Çankaya University, 06530 Ankara, Turkey
2Space Researches Laboratory, Institute of Space Sciences, P.O. Box MG-23, R 077125 Magurele, Bucharest, Romania
3Department of Electrical and Computer Engineering, Faculty of Electrical Engineering, Babol University of Technology, Babol, Iran

Received 11 February 2010; Accepted 9 April 2010

Academic Editor: Allan C. Peterson

Copyright © 2010 D. Baleanu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

D. Baleanu, S. J. Sadati, R. Ghaderi, A. Ranjbar, T. Abdeljawad (Maraaba), and F. Jarad, “Razumikhin Stability Theorem for Fractional Systems with Delay,” Abstract and Applied Analysis, vol. 2010, Article ID 124812, 9 pages, 2010. https://doi.org/10.1155/2010/124812.